# SDR 2013FA0000634

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- Aircraft: N9443M
- Make and model: Cessna 210K
- Aircraft serial: 20159343
- Aircraft time: 5,766 hours
- Engine: Cont IO520L
- Engine time: 2,322 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Condition: Failed
- Location: Piston Pin
- Component: Piston Pin, Cont
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE 6500 FT,  NR 3 PISTON PIN ALUMINUM END PLUG BROKE OFF THE STEEL PIN.  THIS CAUSED DAMAGE TO THE PISTON, RINGS, CYLINDER AND ULTIMATELY STOPPED THE ENGINE, SEIZED.
